| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 13-16


Ming Lei, Yun Wu, Qiankun Song
      LMI approach to stability analysis of discrete-time BAM neural networks with time-varying delays
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 611-626.

Yishuai Yang, Yunan Cui
      Viscosity approximation methods for mean non-expansive mappings in Banach spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 627-638.

M. A. Khan, G. S. Kahmmash
      A study of a two variables Gegenbauer polynomials
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 639-657.

M. E. Baouche
      The study of multivariate temporal data using PCA under linear constraints (PCA-LC)
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 659-666.

R. Z. Gumbataliev
      On the existence of solutions of boundary value problems for a class of high order operator-differential equations
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 667-678.

M. R. Clark, H. R. Clark, A. O. Marinho
      On a coupled linear system with homogeneous damping
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 679-699.

G. Schinaia
      The effects of immigration policies on the diffusion of infectious diseases: Demographic balance and disease control
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 701-718.

V. H. Gonzalez, M. A. Rodriguez
      Some geometrical results about the convex deficiency of a compact set
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 719-723.

Nguyen Buong, Pham Van Son
      An explicit iteration method for convex feasibility problems in Hilbert spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 725-734.

Nguyen Buong
      Approximation methods for equilibrium problems and common solution for a finite family of inverse strongly-monotone problems in Hilbert spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 735-746.

A. A. EL Sherbiny
      The non-truncated bulk arrival queue M^x/M/1 with reneging, balking, state-dependent and an additional server for longer queues
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 747-752.

M. L. Huang
      A weighted estimation method for survival function
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 753-762.

H. Mazaheri
      The nearest points in normed linear spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 763-766.

H. Mazaheri, A. Norouzi
      Some results concerning quasi-continuity and fragmentability
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 767-773.

H. R. Kamali, H. Mazaheri
      b-General orthogonality in 2-normed spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 775-780.

Z. R. Bogdanowicz
      Formulas for the number of spanning trees in a fan
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 781-786.

Chun-I Fan, Lin-Chuan Wu, Vincent Shi-Ming Huang
      Cryptanalysis on Chen-Qiu-Zheng blind signature scheme
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 787-791.

P. Mishra, N. H. Shah
      Inventory management of time dependent deteriorating items with salvage value
      Appl. Math. Sci., Vol. 2, 2008, no. 13-16, 793-798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |